CureZone   Log On   Join
Re: Why Does MMS make me crash
 
Esstee Views: 2,211
Published: 8 years ago
 
This is a reply to # 1,889,475

Re: Why Does MMS make me crash


I believe(and I say this loosely) that premature age or liver spots(as some call them) are linked too antioxidants. However, I'm not sure on any of that.

I'm also not sure about the Miracle-Mineral-Supplement /liver theory. Though it is possible when all is said and done. Especially when we consider that the product is highly experimental and that we know very little about it and its effects on the body.

On the question of feeling tired, I wanted to ask how long you've taken Miracle-Mineral-Supplement ?

Also, have you considered trying the latest Chlorine Dioxide solution instead of Miracle-Mineral-Supplement ? It is a newest acid'less MMS component approved by Jim Humble. And I for one would be very curious if it induces tiredness like the MMS does.

JohnBee
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.219 sec, (1)